# SDR TWAA9817301

- Difficulty date: October 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N988Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47134
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Corroded
- Location: Bs 208-217
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND CORROSION ON MEMBRANE AT STA 208 TO 217, LONGERON 18L.  REPLACED MEMBRANE PER SRM 53-05 FIG 55 SHEET 2 AND FASTENER SUB PER SRM 51-60-0 AND ARA 15704.
